# SDR EIAA2000104

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK - RIGHT WING WS 669.5 RIB UPPER CHORD MOST FORWARD SHEAR TIE FOUND CRACKED.  STOP HOLE DRILLED PER BSB 747-54-2273 REV 2 FIG 7, EDDY CURRENT INSP.  CUT OUT PER NTM PT 6 51-00-00 FIG 4.  NO CRACK BEYOND STOP DRILL HOLE.  UPPER CHORD REPAIRED PER BSB 747-57-2273 REV 2 FIGS 8 AND 9.  (X)
